# SDR ABXA010818

- Difficulty date: April 10, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46122
- Aircraft time: 72,629 hours, 20,720 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

UPON LANDING, LANDING GEAR EXTENSION, THE NOSE LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE.  CHANGED BOTH BULBS, NO HELP.  RECYCLED GEAR, NO HELP.  RECYCLED GEAR A SECOND TIME AND GREEN LIGHT ILLUMINATED.  INSPECTED NOSE LANDING GEAR, NO DEFECTS NOTED.  REMOVED AND REPLACED THE NOSE LANDING GEAR DOWNLOCK POSITION SWITCH IAW DC-8 MM 32-60-00-2.  CYCLED NOSE LANDING GEAR 3 TIMES.  NOSE LANDING GEAR EXTENSION, RETRACTION AND INDICATION OPS CHECKED GOOD.
